# SDR CHQA20130715273

- Difficulty date: July 15, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N278SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145370
- Aircraft time: 28,550 hours, 23,545 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,206 hours, 19,237 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32158861
- Part serial: 902
- Condition: Inoperative
- Location: Zone 100
- Part time: 19,447 hours, 16,174 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BLEED 2 SYSTEM FAIL MESSAGE IN FLIGHT, DIVERTED TO AN ALTERNATE FIELD, AND LANDED WITHOUT INCIDENT.  MX REPLACED THE PRESSURE REDUCING SHUTOFF VALVE, OPS CHECKED GOOD.
